Institute of Information Theory and Automation

You are here

Publication details

Markov properties and factorization of possibility distributions

Journal Article

Vejnarová Jiřina


serial: Annals of Mathematics and Artificial Intelligence vol.35, p. 357-377

research: CEZ:AV0Z1075907

project(s): GA201/01/1482, GA ČR, IAA1075104, GA AV ČR

keywords: possibility distributions, triangular norms, conditional independence

abstract (eng):

Markov properties and factorization are powerful tools allowing the expression of multidimesional probability distributions by means of low-dimensional ones. In this paper we introduce Markov properties and factorization (all these notions are parametrized by a continuous t-norm) of possibility distributions and find relationships between them. Our results are accompanied by a number of conterexamples, which show that the assumptions of particular theorems are substantial.

Cosati: 12A

RIV: BA

2012-12-21 16:10